Join the 'Trulicity' group to help and get support from people like you.
We found 45 questions associated with the 'Trulicity' topic.
Posted 6 Dec 2016 by Poppymommy • 1 answer
I took my first dose on Saturday December 3rd. Nothing too intolerable until last night and today. I feel as if every bite of food I've eaten is still in my stomach. I had a protein bar at 7 am and haven't eaten since. Haven't taken any of my other meds either (metformin, Januvia). ...
Posted 2 Dec 2016 by Stormyday • 1 answer
Has anyone experienced depression or increased depression, overwhelming sadness and crying while taking Trulicity? I already deal with chronic major depression, i injected Trulicity Wednesday evening and by Friday midday I felt like my world is falling apart, even though it's not. Admittedly ...
Posted 25 Nov 2016 by Ronmitch • 0 answers
Posted 2 Nov 2016 by Vernietta K Mason • 2 answers
Posted 21 Sep 2016 by Cassiehumphries • 0 answers
I was changed to Glimepiride and I already take Metformin 2000mg and Trulicity. My feet and legs started swelling and aching. I've gained 5 lbs.
Posted 15 Sep 2016 by cjhogan • 0 answers
Posted 31 Aug 2016 by mhami • 0 answers
I've been on Trulicity for three months and my Tinnitus seems to be getting much louder. Do any of you have this problem? I have the, "I can hear every heartbeat kind, I can hear a hissing noise and a loud humming". I've adjusted to it pretty well but it's now very loud and ...
Posted 11 Aug 2016 by swyers01 • 2 answers
I have noticed dry, brittle hair and hair loss since starting Trulicity in Oct 2015. Anyone else?
Posted 15 Aug 2016 by nick63 • 0 answers
Posted 24 Aug 2016 by HarinBAXI • 0 answers
Posted 7 Aug 2016 by Jchx • 0 answers
I started trulicity last Friday. Last night being sat I was up all night bloated, nasty burps and horrible diarrhea. I'm scared to eat anything. Will the side affects subside?
Posted 7 Aug 2016 by Cookymkr • 0 answers
I've been using this for 1 month and for the past 2 weeks have been suffering from severe depression. Wondering if it's linked.
Posted 5 May 2016 by Whiskeygurl01 • 2 answers
I have been on the shot since December. At least once a month, I get these egg burps(Sulpher), horrible gas and diahrerea that last for 3 days. The 3 days of hell happens the next day after my shot.. Does anyone else have this? Doctor checked my gall bladder is fine.
Ask a Question
Related Condition Support Groups
Trulicity Patient Information at Drugs.com
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)